# SDR SWAA2025091213265

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 25,194 hours, 12,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS BEHIND L2 AND R2 DOOR INOPERTAIVE.   REPLACED THE LAMPS BOTH EMERGENCY LIGHTS BEHIND L2 AND R2 IAW AMM 33-51-04. OPS CHECK NORMAL.
